Reliability properties of the hypercube network

C. S. Yang, J. F. Wang, J. Y. Lee, F. T. Boesch

Research output: Contribution to journalArticle

1 Citation (Scopus)

Abstract

It is well known that for a network with equal and independent edge failure probabilities ρ{variant}, the most reliable networks are those with max λ and super λ properties, when ρ{variant} is small. In this paper we will show that the hypercube networks posses both max λ and super λ properties. In addition, some other properties such as point transitive, Hamiltonian and the average message distance of the hypercube network are also derived.

Original languageEnglish
Pages (from-to)541-548
Number of pages8
JournalComputers and Mathematics with Applications
Volume14
Issue number7
DOIs
Publication statusPublished - 1987

    Fingerprint

All Science Journal Classification (ASJC) codes

  • Modelling and Simulation
  • Computational Theory and Mathematics
  • Computational Mathematics

Cite this